# SDR SWAA2023111622153

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 63,581 hours, 38,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE NOT IN GREEN<[01] REMOVED + REPLACED AFT SERVICE SLIDE PACK IAW M/M 25-66-01 + MT#725-61-06-AS
